| Model Number |
96-1910 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
During a uni knee replacement on (b)(6) 2020 while trying to remove a well fixed uni femoral trial the inserter broke into 2 pieces.The pieces were retrieved and will be returned by our sales/support office.
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : the device associated with this report was not returned, thus the reported event could not be confirmed.The investigation could not verify or identify any product contribution to the reported event with the information provided.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.